# SDR DXTA200300137

- Difficulty date: October 14, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600329
- Aircraft time: 7,855 hours, 6,393 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT FIRST 5 BRAKE APPLICATIONS WERE NORMAL, ON THE SIXTH APPLICATION BRAKE PEDALS WENT TO THE FLOOR, CO-PILOTS BRAKES WERE SPONGY BUT AFTER PUMPING BRAKES WAS ABLE TO STOP AIRCRAFT, TAXI AIRCRAFT AND APPLIED BRAKES 30-40 TIMES FOUND BRAKES TO OPERATE NORMALLY, CHECKED BRAKE PRE-CHARGE AND RESERVOIR, FOUND BRAKES FIRM, BLED BRAKES IAW CE-560 MM CHAPTER 32-42-00 NO AIR DETECTED. OPERATIONAL CHECKED GOOD.
